| Model Number |
M00537020 |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be implanted to treat a calculus in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During unpacking, it was noticed that the stent was fractured.The procedure was completed using another advanix pancreatic stent.There was no patient complications reported due to this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent break.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent break.Block h11: an advanix pancreatic stent was received for analysis.A visual examination revealed that the stent was not broken; however, the stent pigtail had one hole that was slightly torn.No other damage was noted on the stent.The product analysis could not confirm the reported event of stent breakage.The observed damage was most likely caused by manipulation of the device after the package was opened.Therefore, a review and analysis of all available information indicated that the most probable cause is an adverse event related to the procedure.
Event or Problem Description